# SDR CALA2021042600543

- Difficulty date: April 24, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 68,732 hours, 23,007 cycles
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Condition: Leaking
- Location: Potable Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

POTABLE WATER DRAINED IN FLT UPON A/C ARRIVAL, OPENED WATER SERVICE PANEL AND A BLOCK OF ICE FELL OUT ALONG WITH A FEW DROPS OF WATER FROM THE FILL PORT. OVERFLOW AND BELLY DRAINS WERE ALL DRY. CHECKED POTABLE WATER TANK AND SURROUNDING AREA, FOUND NO EVIDENCE OF LEAKS AND BLANKETS WERE DRY. SERVICED POTABLE WATER AND AT THIS TIME, SYSTEM IS OPERATING NORMALLY. DUE TO HISTORY, REF LOG 6141311, RECOMMEND CHANGING THE FILL/OVERFLOW VALVE. FOUND LARGE AIR/WATER LEAK FROM FILL/OVERFLOW VALVE; REMOVED AND REPLACED FILL/OVERFLOW VALVE. OPS AND LEAK CHECKS GOOD. REF AMM 38-11-08 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1177976  SN OFF 0373 VALVE, FILL, PO  OFF 29-3811-9-0001 0373 ON 29-3811-9-0001 0342
